# SDR USAA040173

- Difficulty date: April 25, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 1.0 INCH L X 1.5 INCH W X .022 INCH D AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500, FR 65-68, -Y 1244.6, Z240.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 53-00-14 & 51-42-11.
